Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 9, 2011Chattahoochee County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 9, 2011, 4:11 PM EDT for Chattahoochee County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2011, 4:11 PM EDT (20:11 UTC)
Expired
Jun 9, 2011, 4:45 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA

County Chattahoochee County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 830 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
830 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1434 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

017 
WWUS82 KFFC 092011
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT THU JUN 9 2011

GAZ089-090-092045-
411 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 445 PM EDT...

AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF SAND HILL...MOVING WEST AT 5
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 445 PM EDT. SOME 
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SOUTH COLUMBUS...FORT 
BENNING/LAWSON ARMY AIR FIELD...BENNING PARK...BENNING HILLS... 
CARTER ACRES...BATTLE PARK...CUSTER ROAD TERRACE AND SAND HILL. MOVE 
TO A SAFE PLACE IF THE STORM THREATENS.

&&

LAT...LON 3236 8500 3236 8499 3241 8499 3242 8497
      3246 8500 3241 8476 3231 8478 3228 8493
      3232 8501
TIME...MOT...LOC 2011Z 093DEG 3KT 3235 8484

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 9, 2:21 PM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jun 9, 2:21 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
221 PM EDT THU JUN 9 2011

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
HIGH PRESSURE HOLDING OVER THE SOUTHEAST THROUGH FRIDAY. HOWEVER A
LOW PRESSURE WAVE DEVELOPING OVER THE BAHAMAS AND DOWN TO CUBA COULD
BREAK DOWN THE RIDGE ON OUR EAST SIDE AS THIS SLIDES NORTHWARD. THE
NAM IS THE MORE AGGRESSIVE WITH THIS WHILE THE GFS/ECMWF KEEP IT AS
AN OPEN WAVE WITH WEAK SURFACE PRESSURE. AT THIS POINT WILL GO WITH
THE GFS/ECMWF. OVER THE SHORT TERM THE DEEPEST MOISTURE HOLDS OVER
NORTH AND INTO WEST CENTRAL GEORGIA AND THIS WILL BE THE LOCATION
FOR THE BEST CHANCE OF AFTERNOON/EVENING THUNDERSTORMS...ALTHOUGH
THE RISK IS LOW. PRECIPITATION THAT DOES FORM SHOULD DISSIPATE BY
MIDNIGHT EACH NIGHT. NO CHANGE IN AIRMASS...THEREFORE NO RELIEF FROM
THE HEAT THROUGH AT LEAST SATURDAY AND WILL STAY CLOSE TO
PERSISTENCE ON TEMPS...BOTH MAX AND MIN.

.LONG TERM /SUNDAY THROUGH THURSDAY/...
PATTERN CHANGE EARLY NEXT WEEK STILL ON TRACK. HOWEVER DIFFERENCES
BETWEEN GFS AND ECMWF AS FOR HOW LONG IT WILL LAST. GFS KEEPS THE
CWA IN A NORTHWEST FLOW THROUGHOUT THE WEEK WHILE THE ECMWF PUSHES
THE EASTERN TROUGH OVER THE ATLANTIC WITH ANOTHER RIDGE BUILDING
OVER THE EASTERN U.S. BY MID WEEK. AT THIS POINT DUE TO UNCERTAINTY
WILL NOT MAKE ANY CHANGES TO THE LONG TERM.

&&

.CLIMATE...

RECORDS FOR 06-10

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      99 1953     56 1913     74 1981     50 1977
                1926
                1911
   KATL      99 1953     56 1913     74 1898     48 1977
                                        1880
   KCSG      98 1993     75 1957     75 2010     60 1980
                1968                    1998
                1963                    1981
   KMCN      99 1993     58 1913     76 1981     50 1913
                1963
                1898

&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS ARE EXPECTED TO PREDOMINATE THROUGH THE PERIOD.
ISOLATED TO SCATTERED MVFR VISIBILITIES ARE POSSIBLE BETWEEN 08Z AND
16Z. SCATTERED CONVECTION WILL CONTINUE ACROSS NORTH GEORGIA THROUGH
03Z WITH ISOLATED CONVECTION ACROSS CENTRAL THROUGH THIS SAME
PERIOD. WINDS WILL REMAIN VARIABLE IN DIRECTION THROUGH THIS
FORECAST PERIOD...GENERALLY 10KTS OR LESS OUTSIDE OF CONVECTION.
WEST TO NORTH TENDENCY THIS AFTERNOON WILL BECOME EASTERLY BY
FRIDAY MORNING.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM AT BEST...ESPECIALLY WINDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  95  70  94 /  30  20  20  20
ATLANTA         72  93  72  92 /  30  20  20  20
BLAIRSVILLE     67  85  67  84 /  40  30  30  30
CARTERSVILLE    69  95  69  94 /  40  30  30  30
COLUMBUS        72  96  72  95 /  20  10  10  10
GAINESVILLE     71  92  71  91 /  40  30  30  30
MACON           69  95  69  94 /  20  10  10  10
ROME            67  95  67  94 /  40  30  30  30
PEACHTREE CITY  66  95  66  93 /  30  20  20  20
VIDALIA         68  95  68  94 /   5   0   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

17
Hazardous weather outlook, Jun 9, 3:13 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT THU JUN 9 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
313 PM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED TO NUMEROUS STRONG STORMS ACROSS NORTH GEORGIA THROUGH
THIS EVENING.

.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE OVER THE REGION THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE STRONGER STORMS WILL BE CLOUD TO
GROUND LIGHTNING...UP TO NICKEL SIZED HAIL...AND WINDS GUSTING TO
NEAR 40 MPH. THE BEST AREA FOR STRONG THUNDERSTORMS WILL BE NORTH
OF AN ATLANTA TO ATHENS LINE. THE BEST TIME FOR STRONG
THUNDERSTORMS WILL BE THROUGH 10 MPH THIS EVENING.

.DISCUSSION...
DAYTIME HEATING HAS ONCE AGAIN AIDED IN THUNDERSTORM DEVELOPMENT
ACROSS NORTH GEORGIA THIS AFTERNOON. THE STRONGER STORMS HAVE
ALREADY PRODUCED UP TO NICKEL SIZED HAIL OVER THE MOUNTAINS OF
NORTHEAST GEORGIA. THIS ACTIVITY WILL CONTINUE AND SLOWLY DRIFT
WEST AND SOUTH...HOWEVER AS THE EVENING PROGRESSES THE ACTIVITY
WILL WEAKEN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 9, 3:49 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT THU JUN 9 2011

GAZ006-092030-
349 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 MPH
WINDS IN FANNIN COUNTY UNTIL 430 PM EDT...

AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM COHUTTA WILDERNESS TO MORGANTON THE LINE OF
THUNDERSTORMS WERE NEARLY STATIONARY.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS FANNIN COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE DIAL...BLUE RIDGE...EPWORTH...HIGDON...
COLWELL...JONES MILL...MINERAL BLUFF...MORGANTON...MINERAL BLUFF...
MORGANTON...COHUTTA WILDERNESS...HEMP...HURST...LOVING AND
MCCAYSVILLE-COPPERHILL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3498 8420 3482 8414 3472 8426 3480 8431
      3483 8436 3487 8440 3486 8462 3499 8462
TIME...MOT...LOC 1950Z 230DEG 2KT 3495 8459 3495 8432
          3485 8424
Special weather statement, Jun 9, 3:54 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 PM EDT THU JUN 9 2011

GAZ008-009-015-016-092015-
354 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WHITE...UNION...TOWNS AND LUMPKIN COUNTIES UNTIL 415 PM EDT...

AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR TURNERS CORNER IN NORTHERN LUMPKIN
COUNTY...MOVING NORTH AT 10 MPH. ANOTHER STRONG STORM WAS CENTERED
JUST NORTH OF VOGEL STATE PARK IN UNION COUNTY ALSO MOVING SLOWLY
NORTH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHITE...UNION...TOWNS AND LUMPKIN COUNTIES THROUGH 415 PM EDT. MOVE
TO A SAFE PLACE IF THREATENED BY THIS STORM.

&&

LAT...LON 3457 8384 3464 8411 3497 8408 3498 8378
TIME...MOT...LOC 1952Z 185DEG 11KT 3466 8390
Special weather statement, Jun 9, 4:00 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT THU JUN 9 2011

GAZ068-069-071-079-081-082-092030-
400 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TALBOT...PIKE...MONROE...UPSON...BIBB AND CRAWFORD COUNTIES UNTIL
430 PM EDT...

AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENETERED NEAR THOMASTON...MOVING WEST AT 10 MPH.
ANOTHER STRONG STORM WAS LOCATED JUST WEST OF LAKE TOBESOFKEE IN
WESTERN BIBB COUNTY...ALSO MOVING WEST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TALBOT...PIKE...MONROE...UPSON...BIBB AND CRAWFORD COUNTIES THROUGH
430 PM EDT. MOVE TO A SAFE PLACE IF THIS STORM THREATENS.

&&

LAT...LON 3301 8448 3296 8412 3293 8412 3293 8406
      3295 8405 3290 8379 3273 8379 3279 8448
TIME...MOT...LOC 1959Z 099DEG 9KT 3288 8433
Special weather statement, Jun 9, 4:09 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT THU JUN 9 2011

GAZ057-092045-
409 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 45 MPH
WINDS IN HENRY COUNTY UNTIL 445 PM EDT...

AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR OLA OR 3 MILES WEST OF MCDONOUGH
...MOVING WEST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS HENRY COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE OLA...BLACKSVILLE AND MCDONOUGH. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3338 8415 3350 8416 3349 8399 3339 8399
TIME...MOT...LOC 2009Z 093DEG 3KT 3343 8405
Local storm report, Jun 9, 4:11 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             FORSYTH                 33.03N 83.94W
06/09/2011  E1.00 INCH       MONROE             GA   EMERGENCY MNGR

&&

17
Special weather statement, Jun 9, 4:11 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT THU JUN 9 2011

GAZ089-090-092045-
411 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 445 PM EDT...

AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF SAND HILL...MOVING WEST AT 5
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 445 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SOUTH COLUMBUS...FORT
BENNING/LAWSON ARMY AIR FIELD...BENNING PARK...BENNING HILLS...
CARTER ACRES...BATTLE PARK...CUSTER ROAD TERRACE AND SAND HILL. MOVE
TO A SAFE PLACE IF THE STORM THREATENS.

&&

LAT...LON 3236 8500 3236 8499 3241 8499 3242 8497
      3246 8500 3241 8476 3231 8478 3228 8493
      3232 8501
TIME...MOT...LOC 2011Z 093DEG 3KT 3235 8484

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:09 PM EDTSpecial Weather StatementFFCJackson36 min
Jun 9, 1:46 PM EDTSpecial Weather StatementFFCForsyth44 min
Jun 9, 2:09 PM EDTSpecial Weather StatementFFCWalker51 min
Jun 9, 2:19 PM EDTSpecial Weather StatementFFCForsyth41 min
Jun 9, 2:25 PM EDTSevere Thunderstorm WarningFFCForsyth35 min
Jun 9, 2:37 PM EDTSpecial Weather StatementFFCDawson38 min
Jun 9, 2:50 PM EDTSpecial Weather StatementFFCPickens25 min
Jun 9, 2:56 PM EDTSpecial Weather StatementFFCHall49 min
Jun 9, 3:01 PM EDTSpecial Weather StatementFFCWhite44 min
Jun 9, 3:30 PM EDTSpecial Weather StatementFFCGwinnett45 min
Jun 9, 3:37 PM EDTSpecial Weather StatementFFCMurray38 min
Jun 9, 3:49 PM EDTSpecial Weather StatementFFCFannin41 min
Jun 9, 3:54 PM EDTSpecial Weather StatementFFCUnion21 min
Jun 9, 4:00 PM EDTSpecial Weather StatementFFCUpson30 min
Jun 9, 4:04 PM EDTSevere Thunderstorm WarningFFCMonroe26 min
Jun 9, 4:09 PM EDTSpecial Weather StatementFFCHenry36 min
Jun 9, 4:15 PM EDTSpecial Weather StatementFFCUnion30 min
Jun 9, 4:17 PM EDTSevere Thunderstorm WarningFFCHenry28 min
Jun 9, 4:25 PM EDTSevere Thunderstorm WarningFFCWalton35 min
Jun 9, 4:37 PM EDTSpecial Weather StatementFFCNewton23 min
Jun 9, 4:41 PM EDTSpecial Weather StatementFFCPeach34 min
Jun 9, 4:44 PM EDTSpecial Weather StatementFFCBanks31 min
Jun 9, 4:48 PM EDTSpecial Weather StatementFFCDade, Walker27 min
Jun 9, 4:49 PM EDTSpecial Weather StatementFFCMorgan26 min
Jun 9, 4:56 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale35 min
Jun 9, 4:56 PM EDTSevere Thunderstorm WarningFFCMorgan34 min
Jun 9, 5:05 PM EDTSpecial Weather StatementFFCTaylor25 min
Jun 9, 5:06 PM EDTSpecial Weather StatementFFCTaylor24 min
Jun 9, 5:10 PM EDTSpecial Weather StatementFFCHarris35 min
Jun 9, 5:11 PM EDTSpecial Weather StatementFFCTalbot34 min
Jun 9, 5:20 PM EDTSpecial Weather StatementFFCJones25 min
Jun 9, 5:28 PM EDTSpecial Weather StatementFFCJasper32 min
Jun 9, 5:35 PM EDTSpecial Weather StatementFFCMeriwether25 min
Jun 9, 5:44 PM EDTSpecial Weather StatementFFCGreene, Oglethorpe31 min
Jun 9, 5:51 PM EDTSpecial Weather StatementFFCPaulding24 min
Jun 9, 6:05 PM EDTSpecial Weather StatementFFCTroup25 min
Jun 9, 6:18 PM EDTSpecial Weather StatementFFCPutnam27 min
Jun 9, 6:28 PM EDTSpecial Weather StatementFFCPaulding32 min
Jun 9, 6:36 PM EDTSpecial Weather StatementFFCTroup24 min
Jun 9, 6:42 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup33 min
Jun 9, 7:06 PM EDTSpecial Weather StatementFFCCarroll24 min
Jun 9, 7:13 PM EDTSpecial Weather StatementFFCCoweta32 min
Jun 9, 7:23 PM EDTSevere Thunderstorm WarningFFCDouglas37 min
Jun 9, 7:40 PM EDTSevere Thunderstorm WarningFFCHeard35 min
Jun 9, 7:49 PM EDTSpecial Weather StatementFFCCoweta26 min
Jun 9, 7:53 PM EDTSpecial Weather StatementFFCGlascock37 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.